Journal Article

Optimal boundary control problem for <i>n</i> × <i>n</i> infinite-order parabolic lag system

H. A. El-Saify

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 23, issue 4, pages 433-445
Published in print December 2006 | ISSN: 0265-0754
Published online December 2006 | e-ISSN: 1471-6887 | DOI:
Optimal boundary control problem for n × n infinite-order parabolic lag system

Show Summary Details


In this paper, we study the linear quadratic optimal boundary control problem for n × n coupled system of infinite-order parabolic partial differential equation, in which time-varying lags appear in the state equation and in the Neumann boundary condition simultaneously. By Lions scheme, necessary and sufficient condition of optimality for the Neumann problem with quadratic functional and constraint control is derived. Finally, several mathematical examples for derived optimality conditions are presented.

Keywords: n × n parabolic lag system; mixed Neumann condition; operator of infinite order; control problem; optimality condition

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.